Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 312, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 22, 2011, 1:37 PM CDT for 4 counties in Alabama. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2011, 1:37 PM CDT (18:37 UTC)
- Expired
- Jun 22, 2011, 2:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Calhoun County, AL, Cherokee County, AL, Cleburne County, AL, Etowah County, AL
The radar
The Atlanta radar (KFFC), 111 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 1:38 PM CDT | TSTM WND DMG | Jacksonville, AL | MULTIPLE TREES DOWN AROUND THE JACKSONVILLE AREA. TWO VEHICLES WERE DAMAGED BY FALLEN TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 1:29 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1250 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
951 WUUS54 KBMX 221837 SVRBMX ALC015-019-029-055-221915- /O.NEW.KBMX.SV.W.0312.110622T1837Z-110622T1915Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 137 PM CDT WED JUN 22 2011 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA... SOUTHERN CHEROKEE COUNTY IN NORTHEAST ALABAMA... NORTH CENTRAL CLEBURNE COUNTY IN EAST CENTRAL ALABAMA... SOUTHEASTERN ETOWAH COUNTY IN NORTHEAST ALABAMA... * UNTIL 215 PM CDT * AT 137 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JACKSONVILLE...AND MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... PIEDMONT...TENNALA...MARS HILLS...MOSHAT...REAVES...LIBERTY HILL... OAK LEVEL AND SPRING GARDEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3379 8536 3366 8577 3388 8595 3432 8547 TIME...MOT...LOC 1837Z 232DEG 23KT 3382 8574 $$ 10/ARM
1 follow-up statement
107 WWUS54 KBMX 221854 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 154 PM CDT WED JUN 22 2011 ALC015-019-029-055-221915- /O.CON.KBMX.SV.W.0312.000000T0000Z-110622T1915Z/ CALHOUN AL-CHEROKEE AL-CLEBURNE AL-ETOWAH AL- 154 PM CDT WED JUN 22 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL ETOWAH...NORTH CENTRAL CLEBURNE...SOUTHERN CHEROKEE AND NORTHEASTERN CALHOUN COUNTIES UNTIL 215 PM CDT... AT 154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PIEDMONT...MOVING NORTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... TENNALA...MARS HILLS...MOSHAT...OAK LEVEL...SPRING GARDEN... ELLISVILLE...BORDEN SPRINGS...HOWELLS CROSSROADS...WATERHOUSE AND FULLERTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3373 8557 3401 8581 3432 8547 3379 8536 TIME...MOT...LOC 1854Z 231DEG 30KT 3394 8560 $$ 10/ARM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:58 AM CDT, 6 hours 39 minutes earlier.
Area forecast discussion, Jun 22, 6:58 AM CDT, 6 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 658 AM CDT WED JUN 22 2011 .UPDATE...FOR 12Z AVIATION DISCUSSION. && .SYNOPSIS... THE LATEST WATER VAPOR IMAGERY HAS THE UPPER LOW SPINNING ACROSS THE MID TO UPPER MISSISSIPPI VALLEY...IN THE VICINITY OF IOWA AND MINNESOTA. THE PATTERN CHANGE IS UNDERWAY AS THE TROUGH EXTENDS INTO THE SOUTHEAST. THE UPPER RIDGE AXIS HAS BEEN SHIFTED EASTWARD AND NOW RESIDES IN THE MID ATLANTIC TO EASTERN GREAT LAKES ZONE. GFS/ECMWF BOTH AGREE THAT EASTERN RIDGE DEVELOPS INTO A BERMUDA RIDGE WHILE ANOTHER RIDGE BUILDS OVER THE SOUTHERN PLAINS BY THIS WEEKEND. CENTRAL ALABAMA REMAINS IN A WEAKNESS BETWEEN THE RIDGE CENTERS LEADING TO UNSETTLED CONDITIONS AT LEAST THROUGH MONDAY. THE BIGGEST DIFFERENCE BETWEEN THE LONGER RANGE MODELS IS WHERE THE SOUTHERN PLAINS RIDGE BUILDS AND HOW FAR EAST. THE ECMWF IS INCHING CLOSER TO THE GFS THAT CENTRAL ALABAMA WILL HAVE SLIGHTLY LOWER RAIN CHANCES AND WARMER CONDITIONS BY PERIODS END AS THE HIGH GETS CLOSE ENOUGH TO HAVE AN EFFECT. TEMPERATURES SHOULD BE MODERATED SOMEWHAT BY THE MOISTURE CONTENT... RAIN AND CLOUDS...BUT STILL AT OR ABOVE NORMALS EACH DAY. BENEFICIAL RAIN WILL ADD UP TO AN INCH OR TWO IN MANY PLACES NOW THROUGH THE WEEKEND. 75/LINHARES && .DISCUSSION... PRECIP WATER VALUES REMAIN 1.5 TO 2.0 INCHES MUCH OF THE PERIOD. MEAN RELATIVE HUMIDITY VALUES ALSO STAY 60 TO 80 PERCENT MUCH OF THE PERIOD. THEREFORE...UNSETTLED CONDITIONS ARE EXPECTED WITH SHOWER AND THUNDERSTORM DEVELOPMENT POSSIBLE EACH PERIOD. IT APPEARS THAT MUCH OF THE ACTIVITY WILL BE DIURNALLY DRIVEN...BUT THERE IS A CHANCE OF NOCTURNAL ACTIVITY IN THE NORTHWEST FLOW AT LEAST FRIDAY THROUGH MONDAY. ADDITIONALLY...MESOSCALE EFFECTS WILL PLAY A LARGE ROLE MOST DAYS. CURRENTLY MONITORING THE PROGRESS OF AN MCS IN SOUTHERN ARKANSAS AND NORTHERN LOUISIANA. CORFIDI VECTORS MARCH WHATS LEFT OF THIS FEATURE INTO CENTRAL ALABAMA BY AROUND NOON. THE BEST BULK SHEAR VALUES REMAIN NEAR THE BASE OF THE UPPER LOW ACROSS THE TENNESSEE VALLEY. MODELS SPIT OUT SOME HEFTY INSTABILITY ACROSS THE AREA THIS AFTERNOON...BUT BELIEVE THESE MORNING CLOUDS AND SHOWERS WILL HAVE SOME EFFECTS ON HOW UNSTABLE IT GETS. ADDITIONALLY...A TROUGH ALOFT WILL MOVE INTO CENTRAL ALABAMA LATER THIS AFTERNOON ALSO AIDING IN LIFT...ALTHOUGH THE SURFACE REFLECTION IS VERY WEAK. IF WE CAN GET SOME HEATING TODAY AND REALIZE THE POTENTIAL INSTABILITY...SOME SEVERE STORMS ARE POSSIBLE. THE THREAT WOULD BE DAMAGING STRAIGHT LINE WIND GUSTS. BENEFICIAL RAIN ACROSS THE AREA COULD BE LOCALLY HEAVY...BUT WITH ANY HEAVY RAIN...ISOLATED URBAN ISSUES MAY MATERIALIZE. SLIGHTLY DRIER AIR BEHIND THE UPPER TROUGH WILL KEEP POPS SLIGHTLY LOWER ON THURSDAY. CURRENT CALCULATIONS ON THE MICROBURSTS INDICES SPIT OUT MODERATE. I HAVE A FEELING THAT THIS MAY BE SLIGHTLY UNDERDONE. IF WE CAN GET SOME ACTIVITY GOING THURSDAY AFTERNOON...A FEW STRONG TO SEVERE STORMS WITH GUSTY WINDS WILL BE THE THREAT. THAT DOES NOT EVEN TAKE INTO ACCOUNT ANY UNFORESEEN UPPER RIPPLE. ON FRIDAY THROUGH AT LEAST SUNDAY...CENTRAL ALABAMA WILL BE UNDER NORTHWEST FLOW ALOFT. MODEL CONSENSUS HAS SEVERAL SHORT WAVE TROUGHS MOVING OUR WAY DURING THIS PERIOD. THE MODELS HAVE BEEN FAIRLY CONSISTENT WITH A WAVE ON FRIDAY. WITH THE MOISTURE AND INSTABILITY PRESENT...WILL ADD MENTION OF STRONG TO SEVERE STORMS TODAY THROUGH FRIDAY. THE THREAT WILL BE DAMAGING STRAIGHT LINE WINDS. THE TIMING FOR SATURDAY AND SUNDAY IS SKETCHY AND WILL ONLY HANDLE A FEW DAYS AT A TIME. THE MAIN SURFACE BOUNDARY REMAINS NORTH OF CENTRAL ALABAMA THROUGH THE PERIOD. 75/LINHARES && .AVIATION...12Z TAF DISCUSSION. DIFFICULT AVIATION FORECAST TODAY...AS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AREAWIDE THIS AFTERNOON. LOW CLOUDS BEGAN TO DEVELOP THIS MORNING...BUT QUICKLY DISSIPATED. LEFT FEW CLOUDS DURING THE EARLY MORNING HOURS FOR BHM...EET...AND TCL. OTHERWISE...MID AND HIGH LEVEL CLOUD COVER WILL PERSIST UNTIL THE LATE MORNING HOURS...UNTIL MORE WIDESPREAD SHOWER AND THUNDERSTORM DEVELOPMENT OCCURS LATER THIS AFTERNOON...AND MVFR CONDITIONS WILL BE POSSIBLE. WENT AHEAD AND PLACED SHRA FOR TOI...AS SHOWERS ARE ALREADY DEVELOPING ACROSS SOUTHEAST ALABAMA. AT THIS TIME...THE TIMEFRAME FOR TSRA DEVELOPMENT LOOKS TO BE AFTER 17Z FOR TCL...18Z FOR BHM AND EET...AND AFTER 20Z FOR MGM AND TOI. DUE TO THE INCONSISTENCIES IN WHERE THE SHOWERS AND STORMS WILL INITIALLY DEVELOP AND TRACK EASTWARD...HAVE DECIDED TO GO WITH THE PREVAILING VCTS FOR ALL SITES THROUGH THE END OF THE PERIOD. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 56/GOGGINS && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 85 67 91 68 90 / 80 30 30 30 40 ANNISTON 85 69 92 68 91 / 80 30 30 30 40 BIRMINGHAM 87 71 92 71 90 / 80 30 30 30 40 TUSCALOOSA 89 70 94 71 92 / 80 30 30 30 40 CALERA 88 69 91 70 91 / 80 30 30 30 40 AUBURN 88 69 90 70 90 / 70 40 30 20 40 MONTGOMERY 92 71 93 71 92 / 80 40 30 20 50 TROY 93 71 93 69 92 / 60 40 40 20 50 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 75/56
Hazardous weather outlook, Jun 22, 11:50 AM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1150 AM CDT WED JUN 22 2011 ALZ011>015-017>050-231130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1150 AM CDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SOME OF THESE STORMS WILL BE STRONG TO SEVERE WITH WIND GUSTS 50 TO 70 MPH AND DEADLY CLOUD TO GROUND LIGHTNING. LOCALIZED AREAS MAY RECEIVE UP TO 2 INCHES OF RAIN. THE STORM INTENSITY SHOULD LESSEN THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED ON BOTH THURSDAY AND FRIDAY. ONCE AGAIN...THE THREAT WILL BE WIND GUSTS OF 50 TO 70 MPH. AT THIS TIME...IT APPEARS THE STRONGEST ACTIVITY WILL BE DURING THE MAXIMUM HEATING OF THE AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY AT TIMES NOW THROUGH FRIDAY. 08/MNK
In the hours before
Special weather statement, Jun 22, 9:24 AM CDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
924 AM CDT WED JUN 22 2011
ALZ011-014-221515-
MARION AL-WINSTON AL-
924 AM CDT WED JUN 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR WINSTON AND SOUTHEASTERN MARION
COUNTIES UNTIL 1015 AM CDT...
AT 922 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LAKE BUTTAHATCHEE...OR 10 MILES WEST OF LYNN...
MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LYNN...
HALEYVILLE...
LAKE BUTTAHATCHEE...
NEEDMORE...
ASHRIDGE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3430 8719 3420 8712 3400 8761 3400 8764
3398 8764 3392 8780 3394 8795 3408 8793
3431 8749
TIME...MOT...LOC 1424Z 241DEG 29KT 3408 8770
08/MNKSpecial weather statement, Jun 22, 1:35 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
135 PM CDT WED JUN 22 2011
ALZ019>021-221915-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-
135 PM CDT WED JUN 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLEBURNE...SOUTHEASTERN
CHEROKEE AND EASTERN CALHOUN COUNTIES UNTIL 215 PM CDT...
AT 135 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WEAVER...OR NEAR JACKSONVILLE...MOVING NORTHEAST AT
25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PIEDMONT...
MARS HILLS...
LIBERTY HILL...
OAK LEVEL...
SPRING GARDEN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3420 8547 3411 8542 3380 8538 3366 8580
3383 8591 3394 8578 3394 8574 3398 8574
TIME...MOT...LOC 1835Z 232DEG 23KT 3381 8575
10/ARMSpecial weather statement, Jun 22, 1:37 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
137 PM CDT WED JUN 22 2011
ALZ030>032-039-221930-
GREENE AL-HALE AL-MARENGO AL-SUMTER AL-
137 PM CDT WED JUN 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER...WESTERN MARENGO...
SOUTHWESTERN HALE AND SOUTHERN GREENE COUNTIES UNTIL 230 PM CDT...
AT 135 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF CUBA TO 6
MILES NORTH OF SWEET WATER...AND MOVING NORTH AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CUBA...
LINDEN...
YORK...
LIVINGSTON...
DEMOPOLIS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3299 8834 3300 8828 3273 8758 3207 8782
3214 8802 3218 8801 3226 8801 3229 8803
3230 8801 3230 8832 3230 8842 3231 8843
TIME...MOT...LOC 1837Z 197DEG 33KT 3243 8853 3219 8789
03The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:05 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 40 min |
| Jun 21, 7:44 PM CDT | Special Weather Statement | BMX | Autauga | 46 min |
| Jun 21, 8:15 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 20 min |
| Jun 21, 8:35 PM CDT | Special Weather Statement | BMX | Elmore | 40 min |
| Jun 21, 10:21 PM CDT | Special Weather Statement | BMX | Macon | 39 min |
| Jun 22, 9:24 AM CDT | Special Weather Statement | BMX | Winston | 51 min |
| Jun 22, 1:35 PM CDT | Special Weather Statement | BMX | Calhoun | 40 min |
| Jun 22, 1:37 PM CDT | Special Weather Statement | BMX | Greene, Marengo, Sumter | 53 min |
| Jun 22, 1:42 PM CDT | Special Weather Statement | BMX | Lamar, Marion | 63 min |
| Jun 22, 2:22 PM CDT | Special Weather Statement | BMX | Fayette, Marion, Walker, Winston | 38 min |
| Jun 22, 2:25 PM CDT | Special Weather Statement | BMX | Dallas, Greene, Hale, Perry | 50 min |
| Jun 22, 3:05 PM CDT | Special Weather Statement | BMX | Walker, Winston | 55 min |
| Jun 22, 3:18 PM CDT | Special Weather Statement | BMX | Bibb, Chilton, Dallas, Tuscaloosa | 57 min |
| Jun 22, 3:52 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby | 38 min |
| Jun 22, 4:07 PM CDT | Special Weather Statement | BMX | Blount, Etowah, Jefferson, St. Clair, Shelby | 53 min |
| Jun 22, 4:09 PM CDT | Special Weather Statement | BMX | Macon | 66 min |
| Jun 22, 4:12 PM CDT | Special Weather Statement | BMX | Coosa | 63 min |
| Jun 22, 4:25 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 50 min |
| Jun 22, 4:57 PM CDT | Special Weather Statement | BMX | Calhoun, Clay, St. Clair, Shelby, Talladega | 48 min |
| Jun 22, 5:01 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 44 min |
| Jun 22, 5:22 PM CDT | Special Weather Statement | BMX | Chambers, Randolph | 38 min |
| Jun 22, 5:35 PM CDT | Special Weather Statement | BMX | Cherokee | 55 min |
| Jun 22, 5:37 PM CDT | Special Weather Statement | BMX | Cleburne | 53 min |
| Jun 22, 5:41 PM CDT | Areal Flood Advisory | BMX | Montgomery | 3 hr |
| Jun 22, 5:44 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 31 min |
| Jun 22, 5:58 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.